Mathematical methods applied to the celestial mechanics of artificial satellites 2014
Contribuinte(s) |
Universidade Estadual Paulista (UNESP) |
---|---|
Data(s) |
21/10/2015
21/10/2015
01/01/2015
|
Formato |
3 |
Identificador |
http://www.hindawi.com/journals/mpe/2015/940427/ Mathematical Problems In Engineering, p. 3, 2015. 1024-123X http://hdl.handle.net/11449/129497 http://dx.doi.org/10.1155/2015/940427 WOS:000353132600001 WOS000353132600001.pdf |
Idioma(s) |
eng |
Publicador |
Hindawi Publishing Corporation |
Relação |
Mathematical Problems In Engineering |
Direitos |
openAccess |
Tipo |
info:eu-repo/semantics/other |